# SDR 95ZZZX5265

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30SV
- Make and model: Bell 222
- Aircraft serial: 47044
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Isolation Mount
- Part number: 222331617101
- Condition: Worn
- Location: M/R Xmsn
- Part time: 458 hours
- Component: Lord
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL ISO MOUNT ELASTOMERS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WTIH NEW UNIT(S) CORRECTED PROBLEM.
